# SDR CALA2014082001144

- Difficulty date: August 19, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 46,812 hours, 17,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 986.5 BL 0 - RBL 45 FLOORBEAM UPPER TEE CORRODED.  REPAIRED IAW SRM53-70-51 REPAIR 4 FIG 204.
